`a`

Existence and uniqueness of entropy solutions to strongly degenerate parabolic equations with discontinuous coefficients

Pages: 781 - 790, Issue special, November 2013

 Abstract        References        Full Text (318.4K)          

Hiroshi Watanabe - Department of General Education, Salesian Polytechnic, 4-6-8 Oyamagaoka, Machida-city, Tokyo, 194-0215, Japan (email)

1 J. Aleksić and D. Mitrovic, On the compactness for two dimensional scalar conservation law with discontinuous flux, Comm. Math. Science, 4 (2009), 963-971.       
2 L. Ambrosio, N. Fusco and D. Pallara, "Functions of Bounded Variation and Free Discontinuity Problems", Oxford Science Publications, (2000).       
3 J. Carrillo, Entropy solutions for nonlinear degenerate problems, Arch. Rational. Anal., 147 (1999), 269-361.       
4 L. C. Evans and R. Gariepy, "Measure theory and fine properties of functions", Studies in Advanced Math., CRC Press, London, (1992).       
5 K. H. Karlsen, M. Rascle and E. Tadmor, On the existence and compactness of a two-dimensional resonant system of conservation laws, Commun. Math. Sci. 5, (2007), 253-265.       
6 K. H. Karlsen, N. H. Risebro, On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients, Discrete Contin. Dyn., 9 (2003), 1081-1104.       
7 K. H. Karlsen, N. H. Risebro and J. D. Towers, On a nonlinear degenerate parabolic transport-diffusion equation with a discontinuous coefficient, Electron. J. Differential Equations, 28 (2002), 1-23 (electronic).       
8 K. H. Karlsen, N. H. Risebro and J. D. Towers, $L^{1}$ stability for entropy solutions of nonlinear degenerate parabolic convective-diffusion equations with discontinuous coefficients, Skr. K. Vidensk. Selsk., (3) (2003), 1-49.       
9 S. N. Kružkov, First order quasilinear equations in several independent variables, Math. USSR Sbornik, 10 (1970), 217-243.
10 C. Mascia, A. Porretta and A. Terracina, Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations, Arch. Rational Mech. Anal., 163 (2002), 87-124.       
11 E. Yu. Panov, Existence and strong pre-compactness properties for entropy solutions of a first-order quasilinear equation with discontinuous flux, Arch. Rational Mech. Anal., 195 (2010), 643-673.       
12 L. Tartar, Compensated compactness and applications to partial differential equations, Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV, Pitman, Boston, Mass. London, (1979), 136-212.       
13 H. Watanabe, Initial value problem for strongly degenerate parabolic equations with discontinuous coefficients, Bulletin of Salesian Polytechnic 38 (2012), 13-20.
14 H. Watanabe, Solvability of boundary value problems for strongly degenerate parabolic equations with discontinuous coefficients, Discrete Contin. Dyn. Syst. Ser. S, 7(2014), no.1, 177-189.
15 H. Watanabe and S. Oharu, $BV$-entropy solutions to strongly degenerate parabolic equations, Adv. Differential Equations 15 (2010), 757-800.       

Go to top